EconPapers    
Economics at your fingertips  
 

The Rawslian Principle and Secession-Proofness in Large Heterogeneous Societies

Jacques Dreze, Michel Le Breton and Shlomo Weber ()

No 283, IDEI Working Papers from Institut d'Économie Industrielle (IDEI), Toulouse

JEL-codes: D70 H20 H73 (search for similar items in EconPapers)
Date: 2004-05
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://idei.fr/sites/default/files/medias/doc/wp/2004/rawlsian.pdf Full text (application/pdf)

Related works:
Working Paper: The Rawlsian principle and secession-proofness in large heterogeneous societies (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ide:wpaper:2354

Access Statistics for this paper

More papers in IDEI Working Papers from Institut d'Économie Industrielle (IDEI), Toulouse Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2019-07-12
Handle: RePEc:ide:wpaper:2354